# SDR 2001UALA00242

- Difficulty date: March 12, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N7273U
- Make and model: Boeing 727222
- Aircraft serial: 21420
- Aircraft time: 65,422 hours, 37,154 cycles
- Engine: Pwa JT8D15
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Condition: Failed
- Location: Nr 2 Fuel Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOW FUEL INDICATION ON NR 2 TANK. AIRCRAFT DIVERTED TO DTW. SUPPLEMENTAL DATA UPDATE CROSSFEED SHUTOFF VALVE FAILED. REPLACED SHUTOFF VALVE.
